Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Miscarriage, taken Addyzoa, wife taken Glycomet. Unstable pregnancy due to low motility?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions

I am 31 years old and my wife is 26 years old. we are married for the past 4 years. A year and half back I was treated for lower motility(ADDYZOA capsules) and my wife was treated for irregular periods(Glycomate tablets). With in two months we succeeded and my wife was pregnant. Unfortunately, with in three months, we lost the pregnancy. We were little depressed. From friends and other we already knew that our frequency of sex is some what low and after this mishap, our frequency of sex has become even lower. Now we are ready to try again and started using those same capsules and tablets for the past one month, but I need suggestions on what we can do to improve the frequency of our sex to have proper chances to get pregnant again. Will there be any requirement of medicines for our case to improve the frequency of sex? Also some where I read that if we get pregnant with lower motility, that chances that we may loose the pregnancy are more. Is it true that lower motility can cause unstable pregnancy?
Posted Sat, 5 May 2012 in Infertility Problem
Answered by Dr. Mitaly 16 hours later

Thanks for posting your query

I am really sorry to hear about you.But both of you should try to overcome that situation and deal with the present now.

The good part is that since your wife has conceived once she can succesfully again get pregnant.Regarding the lower motility of sperms if the motile sperms are more than 50% then good chances of conception are present.

Both of you should try to have regular intercourse during the ovulation days or fertile days(9 to 16 days in a regular cycle of 28 to 30 days duration).The frequency of intercourse during ovulation should be at least every alternate days.

There is no medication as such which can improve your frequency as both of you will have to involve yourself physically and mentally to get ready for that.

Indulge in lots of foreplay and avoid any kind of stress.

Do not worry as first trimester miscarriages are very common due to chromosomal abnormalities and many woman have succesfully conceived after that also.
There is no study which says that miscarriages are common with low motility sperms as there are various causes as chromosomal,hormonal etc.

1)Have regular intercourse without any stress.
2)Ask your partner to start taking Folic acid once a day as it is to be taken 3 months before conception and prevents any neural defect in foetus.
3)While having intercourse ask your wife to keep a pillow under hips for better penetration.
5)Ask her to avoid getting up immediately after intercourse.
6)Avoid stress and have healthy nutritious diet and drink lots of water.

I would also like to advise you to avoid self medicate yourself as Glycomate tablets are to be taken under medical supervision and are usually prescribed for insulin resistant in PCOD which is also a cause of irregular periods and can cause miscarriage.

Consider visiting a Gynaecologist for evaluation so that she can guide you after evaluation whether this medication is required or not.

Hope this answers your query.I will be aavailable for follow up in case of doubt.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor